# SDR UALA2012082004597

- Difficulty date: August 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 73,308 hours, 27,797 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Misrigged
- Location: Crew O2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING CREW O-2 FOUND INDICATION ERRONEOUS BETWEEN FLT DECK AND BOTTLE, ALSO MAIN BOTTLE WON'T FILL TO FULL.  FOUND O-2 BOTTLE VALVE SAFETIED TO OFF POSITION, OPENED VALVE AND SERVICED BOTTLE TO FULL, ALL INDICATIONS NORMAL.
